Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2015  |  Volume : 47  |  Issue : 2  |  Page : 232--233

Oral contraceptive pills induced hemichorea in an adolescent female with polycystic ovarian disease

Vijayan Sharmila1, Thirunavukkarasu Arun Babu2 
1 Department of Obstetrics and Gynecology, Indira Gandhi Medical College and Research Institute, Puducherry, India
2 Department of Pediatrics, Indira Gandhi Medical College and Research Institute, Puducherry, India

Correspondence Address:
Thirunavukkarasu Arun Babu
Department of Pediatrics, Indira Gandhi Medical College and Research Institute, Puducherry
India

Chorea is a neurological adverse effect of oral contraceptive pills (OCPs). The onset of chorea following OCPs usage varies widely from few weeks to several years. We report a rare case of chorea which developed within a week of starting OCPs in an adolescent girl with polycystic ovarian disease.


How to cite this article:
Sharmila V, Babu TA. Oral contraceptive pills induced hemichorea in an adolescent female with polycystic ovarian disease.Indian J Pharmacol 2015;47:232-233


How to cite this URL:
Sharmila V, Babu TA. Oral contraceptive pills induced hemichorea in an adolescent female with polycystic ovarian disease. Indian J Pharmacol [serial online] 2015 [cited 2021 Mar 7 ];47:232-233
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2015;volume=47;issue=2;spage=232;epage=233;aulast=Sharmila;type=0